MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD BLUNT FILTER NRFIT; NEEDLE

BECTON DICKINSON DE MEXICO BD BLUNT FILTER NRFIT; NEEDLE
Catalog Number 400066
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 01/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the bd blunt filter nrfit was used in a study and that the participant reported urinary retention.The following information was provided by the initial reporter: the above mentioned customer is participating in the (b)(4) study.The adverse event ¿ urinary retention¿ was reported on (b)(6) 2024 and was resolved the same day.Bd syringe nrfit (catalog number/type/size).400051/syringe nrfit slip/5ml.Bd syringe nrfit lot number: 83149.Ancillary device used (catalogue number/type/size).400066/bd blunt filter nrfit needle/18g x 1 1/2(1.2 mm x 40 mm).Bd blunt fill or blunt filter nrfit needle lot number: 3045501.The adverse event ¿ urinary retention¿ was reported on (b)(6) 2024 and was resolved the same day.Severity: mild.Site assessed the event at first as not related to every thing, but after being queried for more details, has now change the assessment to ¿possible¿ related to procedure.Relationship to spinal needle: not related.Relationship to syringe: not related.Relationship to introducer: not related.Relationship to ancillary devices: not related.Relationship to procedure: possible.Subject was treated with urinary catheter.Site confirmed in a query response that urinary retention occurred after 4, 5 hours of the procedure and there is no history of urinary retention in the subject.There were no complications occurred during the procedure.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Follow up report for correction.The date received by manufacturer was incorrect in the initial mdr, date should be (b)(6)2024.H3 other text : see narrative below.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4) follow up #2 report for corrections.This complaint was found to be a duplicate after the mdr was submitted, please refer to (b)(4).
 
Event or Problem Description
This complaint was found to be a duplicate after the mdr was submitted.

Brand Name
BD BLUNT FILTER NRFIT
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18678412
Report Number9614033-2024-00010
Device Sequence Number7395997
Product Code GAA
UDI-Device Identifier00382904000660
UDI-Public(01)00382904000660
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number400066
Device Lot Number3045501
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer01/29/2024
01/29/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date02/15/2024
03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown